ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On constant terms of Eisenstein series

Dasgupta, S and Kakde, M (2021) On constant terms of Eisenstein series. In: Acta Arithmetica, 200 (2). pp. 119-147.

act_ari_200-2_119-147_2021.pdf - Published Version

Download (525kB) | Preview
Official URL: https://doi.org/10.4064/aa200621-24-2
Item Type: Journal Article
Publication: Acta Arithmetica
Publisher: Institute of Mathematics. Polish Academy of Sciences
Additional Information: The copyright for this article belongs to the Authors.
Keywords: Eisenstein series; Hilbert modular forms; Ordinary forms
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jun 2023 09:42
Last Modified: 01 Jun 2023 09:42
URI: https://eprints.iisc.ac.in/id/eprint/81729

Actions (login required)

View Item View Item